Harmonic maps over rings.
Georgian mathematical journal, Tome 4 (1997) no. 1, pp. 41-64 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: projective space, harmonic map, collineation
@article{GMJ_1997__4_1_47802,
     author = {Lashkhi, A.},
     title = {Harmonic maps over rings.},
     journal = {Georgian mathematical journal},
     pages = {41--64},
     year = {1997},
     volume = {4},
     number = {1},
     zbl = {0881.51002},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_1_47802/}
}
TY  - JOUR
AU  - Lashkhi, A.
TI  - Harmonic maps over rings.
JO  - Georgian mathematical journal
PY  - 1997
SP  - 41
EP  - 64
VL  - 4
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/GMJ_1997__4_1_47802/
LA  - en
ID  - GMJ_1997__4_1_47802
ER  - 
%0 Journal Article
%A Lashkhi, A.
%T Harmonic maps over rings.
%J Georgian mathematical journal
%D 1997
%P 41-64
%V 4
%N 1
%U http://geodesic.mathdoc.fr/item/GMJ_1997__4_1_47802/
%G en
%F GMJ_1997__4_1_47802
Lashkhi, A. Harmonic maps over rings.. Georgian mathematical journal, Tome 4 (1997) no. 1, pp. 41-64. http://geodesic.mathdoc.fr/item/GMJ_1997__4_1_47802/